Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On limits of systems of groups


Author: H. B. Griffiths
Journal: Proc. Amer. Math. Soc. 9 (1958), 118-129
MSC: Primary 20.00; Secondary 18.00
MathSciNet review: 0095206
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00, 18.00

Retrieve articles in all journals with MSC: 20.00, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095206-3
Article copyright: © Copyright 1958 American Mathematical Society